Doctor insights on:
Prestiq Stopped Working
Suffering from dep/anx. Was on effexor (venlafaxine) stoppped working dr upped dose got BP and tapered to prozac its not working after 8 weeks. I am scared?
Seek CBT therapy: I hope you can find a good CBT therapist that you feel good with to help you as the search for an effective pill proceeds. If you find one, it will optimize the benefits and if not, it will do the best job for you. You'll learn how to handle things and manage the symptoms and understand yourself better. Best! ...Read more
Can i drink and/or smoke marijuana while on effexor (venlafaxine)? I switched from 200mg Zoloft to 75mg Effexor (venlafaxine) just yesterday for anxiety cuz Zoloft wasnt working
Pristiq (desvenlafaxine) 100 stopped working
can i supplement with 5htp rather than tapering off and on?
Was on wellbutrin. Doc changed to Zoloft and lamictil. Bad mania. Zoloft gone. Added straterra & abilify (aripiprazole). Bad. Stopped. Now want help to wean lamictil
New Psychiatrist: Sounds like you have had a difficult time recently. And that you don't have a good therapeutic relationship with your psychiatrist if you are seeking help in managing your own medications here. Change psychiatrists and find one that you can work with. Your situation seems more complicated than simply how to stop a medication. ...Read more
My doc gave me Buspar (buspirone) since 2 months now and it's not working. Also proved antidepressants like zoloft, efexor, cymbalta, prozac, wellbutrin, paxil?
Is it ok to stop pristiq (desvenlafaxine) 50mg abruptly and start 10mg of cipralex. I've only been on pristiq (desvenlafaxine) for 8 weeks. I took cipralex before that.
You can still get: discontinuation syndrome even if you start another antidepressant. Thus, recomend that Pristiq be tapered under medical supervision. Per Drugs.Com - discontinuation syndrome may occur when Pristiq is abruptly stopped & it can lead to dizziness, nausea, headache, irritability, insomnia, diarrhea, anxiety, fatigue, abnormal dreams, & hyperhidrosis. REF: https://www.drugs.com/pro/pristiq.html ...Read moreSee 1 more doctor answer
Used to take Zoloft (sertraline) for dep/gad. Stopped because dep symptoms faded; however gad persisted. Started Zoloft (sertraline) again prescribed by doc and felt dep again?
Try a: different antidepressant. You may want to try a serotonin-norepinephrine reuptake inhibitor but also combine it with Cognitive Behavior Psychotherapy . This will help identify the source of your depression and anxiety and the combination of medication and therapy has been proven to be beneficial. ...Read more
Patient taking 20mg Lexapro and 150mg Wellbutrin for 4-5 months. Says the meds were working well, but recently seemed to stop working. Next steps?
Compliance issue?: You probably have already checked and asked pt if they are still taking Wellbutrin and lexapro. My experience points me at a non compliant pt 1st. Then if pt compliant since lexapro is max, I'd increase the Wellbutrin to 300mg in either SR or ER prep and re-eval in 6 to 8 wks if still no clinical improvement I would taper off lexapro add an SNRI duloxetine, instead future D/C Wellbutrin ...Read more
Im on 30mg mirtazapine not suiting me so gp prescribed 50mg sertraline but said just stop taking mirtazapine and in two days start sertraline?
I tapered off and stopped risperdal. Other med is working as mood stabilizer. Amenorrhea since starting on risp. Period has lasted 2 weeks+ seek help?
Can happen: Risperdal can stimulate prolactin secretion (from the pituitary gland in the brain) to high levels in some patients. If this was your case, it may take a month or more after discontinuation for your hormones to balance and cycles to regulate. Your other meds may impact as well. If bleeding continues, please see your doctor. ...Read more
I want switch to Zoloft 50mg i start 25mg Zoloft and cymbalta (duloxetine) 60mg for 5 dayes then cymbalta (duloxetine) 30mg and Zoloft 50mg for 5 dayes then i stop cymbalta (duloxetine)?
No treatment Here: As earlier advised it is foolish to act as one's own doctor. Also the doctors on health tap do not provide treatment advice or prescriptions to our readers. You must do this change when appropriate under the care of the physician you see there in canada. ...Read more
Insomnia bad, i put on Prozac 10 mg and trazadone 50 mg. Taken 2 days. I was taking serqouel 50 mg & worked for a while but stopped working. Dr. Said stop seroquel (quetiapine) since given new meds, what do ido?
Maybe more trazodone: You have to talk to your doctor about what to do. We can't advise or treat you over the internet. But here's something to consider: seroquel (quetiapine) 50 mg is stronger than trazodone 50 mg. The latter is usually a better choice for insomnia, but the dose may need to go up. Prozac (fluoxetine) may help depression or anxiety that interferes with sleep, but it takes a few weeks to work. Good luck. ...Read moreSee 2 more doctor answers
I've been taking Zoloft (sertraline) for 12 years. It has stopped working. Is there a better substitue?
There may well be: Finding that your ssri stops working after a period of time is not unusual. You can see a psychiatrist to assess your continued need for these medicines, and select another that may help you more. Also, you could add psychotherapy to your treatment. It can be a very important part of getting well. Your family doctor may have good referral sources, and www.Psychologytoday.Com does also. ...Read more
50mg pristiq (desvenlafaxine) (depression anxiety) seemed to lose effectiveness after 3 months 100 stopped working after another 3 on 150 now will this keep happening?
Consider change: There is no evidence that anything over 100mg has more effectiveness in studies. MDs will try higher dosages as tolerability allows as off label use. I would consider adding a second medication depending on what residual symptoms recur, or try adding deplin. ...Read more
I have been on Zoloft (sertraline) for about 15 years. Now at 100mg its stopped working having major anxiety is it safe to go off Zoloft (sertraline) for 24hhrs and start lexap?
Possibly: yes BUT DO NOT UNDER ANY CIRCUMSTANCES INCREASE THE DOSE ON YOUR OWN...Ask the prescribing HEALTH PROFESSIONAL if a raise in dosage OR/AND another medication is the next "step"! Hope this helps Dr Z ...Read more
What would happen if I stopped taking all prescribed medication? (Klonopin, Remeron, Welbutrin, cymbalta, (duloxetine) Qvar, singulair etc)
Do you mean stopping: cold turkey? If so, you could become very ill. Please don't do that. ...Read more
Generally 2-4 weeks: Most antidepressants take 2-4 weeks. Some people, esp with panic attacks may notice worsening before improvement. If there is no improvement after 4 weeks adjustments or med changes would be indicated. Tell your prescriber if you feel worse initially as there might be something to help. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Ambien stopped working
- Nexium stopped working
- Orencia stopped working
- Ask a doctor a question free online
- Minocycline stopped working
- Gabapentin stopped working
- Dexilant stopped working
- Phentermine stopped working vyvanse
- Talk to a pharmacologist online for free